# SDR SWIA200717802

- Difficulty date: February 12, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 10,137 hours, 7,875 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND INNER CORE OF CAPTAIN'S WINDSHIELD SHATTERED AT FL330.  REPLACED CAPTAIN'S WINDSHIELD WITH A SERVICEABLE WINDSHIELD IAW 56-11-01 AND RII 56-220-1000.  OPERATIONAL CHECKS GOOD, PN: 139321-5  SN OFF: 03357H2307.
